# SDR DALA2022092906388

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 82,215 hours, 29,050 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 R2 DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND OBSTRUCTION IN DOOR FRAME OPS NORMAL PER 757 AMM 52-20. (9034514)
